On Hanlon's eigenvalue conjecture

R. M. Adin, C. A. Athanasiadis

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


P. Hanlon (J. Combin. Theory Ser. A 59 (1992), 218-239) has conjectured an explicit formula for the eigenvalues of certain combinatorial matrices related to the cohomology of nilpotent Lie algebras. Several special cases of this conjecture are now established.

Original languageEnglish
Pages (from-to)360-367
Number of pages8
JournalJournal of Combinatorial Theory. Series A
Issue number2
StatePublished - 1996

Bibliographical note

Funding Information:
* Research supported in part by the Israel Science Foundation, administered by the Israel Academy of Sciences and Humanities, and by an internal research grant from Bar-Ilan University. E-mail: radin@bimacs.cs.biu.ac.il. t E-mail: cathan@math.mit.edu.


Dive into the research topics of 'On Hanlon's eigenvalue conjecture'. Together they form a unique fingerprint.

Cite this